# SDR ASAA11510772

- Difficulty date: December 8, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,795 hours, 5,428 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2811
- Condition: Failed
- Location: Ac Bay
- Part time: 43,651 hours, 23,867 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHES WHEN THE MASTER CAUTION IS RESET.  REPLACED RT PACK TEMP CONTROL VALVE. TEMP CONTROL VALVE OPS CHECKS NORMAL NO LEAKS NOTED.  REF MM 21 51 10 400 801.
